# SDR RU3A20180709029

- Difficulty date: July 9, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N70
- Make and model: Beech 300BEECH
- Aircraft serial: FF5
- Aircraft time: 15,255 hours, 7,967 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT FIRE EXTINGUISHER DISCHARGE LIGHT ILLUMINATED IN FLIGHT.
